|Authors:||Stević, Stevo||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Local existence of Lipschitz-continuous solutions of systems of nonlinear functional equations with iterated deviations||Journal:||Applied Mathematics and Computation||Volume:||218||Issue:||21||First page:||10542||Last page:||10547||Issue Date:||1-Jul-2012||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2012.04.016||Abstract:||
Some conditions which guarantee the local existence of Lipschitz-continuous solutions of some systems of nonlinear functional equations with complicated deviations dependent of unknown functions are presented.
|Keywords:||Deviating argument | Lipschitz-continuous solutions | Local solution | Nonlinear functional equation | Unique existence||Publisher:||Elsevier|
Show full item record
checked on Mar 30, 2023
checked on Mar 31, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.